# SDR DALA2021032301722

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 65,312 hours, 24,322 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1761981) LEFT TRUNION SEALER IN POOR CONDITION WITH CORROSION UNDER SEALER. REPAIRED DAMAGE PER ERA 590607-14.
